# SDR CA960827103

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA 28-180
- Engine: Lyc O360A3A
- System (JASC): 2810 · Fuel Storage
- Part: Tanks
- Condition: Leaking
- Location: Rt And Lt Fuel
- Part time: 3,118 hours
- Component: Piper
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) BOTH FUEL TANKS FOUND TO BE LEAKING FROM VARIOUS POINTS. FUEL LINES ALSO LEAKING. PHOTOS OF THE AIRCRAFT SUGGEST MAINTENANCE NEGLECT.
